# SDR DHL2007740532

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK AT FLIGHTSTAR AIRCRAFT SERVICES, LEFT INBOARD FOREFLAP DELAMINATED AT INBOARD END WBL 71.  CUTOUT DELAMINATED AREA ON LT I/B FORE FLAP APPROX 4" BY 12".  REMOVED DAMAGED CORE APPROX 4" BY 12" FABRICATED CORE PLUG APPROX 4" BY 12" FROM DUR-5052-4.4-3/16- NE.-4.0 PO 6261123.  FABRICATED FILLER APPROX 4" BY 12" AND DOUBLER APPROX 5" BY 12" FROM 7075-T6 .016 PO NR 9003988, CLEANED ,PREPPED, PRIMED, AND BONDED.  CLEANED, TREATED, PRIMED AND SEALED EDGES.  FABRICATED RUBSTRIP APPROX 3" BY 8" FROM 301 1/2 HARD .016 PO NR 9002615 AND INSTALLED IAW B727 SRM 57-50-2 FIG3 AND 51-40-20 FIG 2 M/M51-20-11 AND BOEING DWG 65-82738.
